# SDR SWAA2012122610847

- Difficulty date: December 13, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N398SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27692
- Aircraft time: 58,025 hours, 47,522 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6546557
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STRINGER CLIP AT STA 887 S2L DAMAGED.  REMOVED & REPLACED STRINGER CLIP PER SRM.
